# SDR ASAA2020010331743

- Difficulty date: December 30, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 22,805 hours, 7,333 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3986085
- Condition: Intermittent
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES DURING RECALL AND EXTINGUISHES WHEN PRESSING MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST. FOUND FAULT TCV#2. REMOVED AND REPLACED #2 TEMP CONTROL VALVE REF B737-900 AMM 21-51-10. BITE TEST GOOD RAN PACKS LIGHT STAYED EXTINGUISHED.
